# SDR SWAA081378

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 9,867 hours, 5,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200037710
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
